The structure of integral parabolic subgroups of orthogonal groups

Research output: Contribution to journalArticlepeer-review

3 Scopus citations

Abstract

We determine the detailed structure of parabolic subgroups of orthogonal groups over Z, and deduce the precise form of canonical boundary components in toroidal compactifications of orthogonal Shimura varieties.

Original languageAmerican English
Pages (from-to)95-128
Number of pages34
JournalJournal of Algebra
Volume559
DOIs
StatePublished - 1 Oct 2020

Bibliographical note

Publisher Copyright:
© 2020 Elsevier Inc.

Keywords

  • Arithmetic groups
  • Parabolic subgroups
  • Toroidal compactifications

Fingerprint

Dive into the research topics of 'The structure of integral parabolic subgroups of orthogonal groups'. Together they form a unique fingerprint.

Cite this